# SDR 9508686622

- Difficulty date: May 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622US
- Make and model: Boeing 747251B
- Aircraft serial: 21704
- Engine: Pwa JT9D7Q
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Failed
- Location: Nr 3 Engine
- Component: 7265746
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING DESCENT AT FL240, THE NR 3 ENGINE START VALVE LIGHT ILLUMINATED.  THE ENGINE WAS SHUTDOWN AND THE AIRCRAFT CONTINUED TO MSP WHERE AN UNEVENTFUL THREE ENGINE LANDING WAS ACCOMPLISHED.  THE START VALVE AND PRESSURE SWITCH WERE REPLACED AND THE SYSTEM OPERATIONALLY CHECKED OK.
